# SDR 9JLA201807111433

- Difficulty date: May 31, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N82161
- Make and model: Emb EMB-505
- Aircraft serial: 50500054
- Aircraft time: 2,346 hours, 1,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AFT BAG/COURTESY LIGHT WENT INOP. MAINTENANCE TROUBLESHOT THE LIGHTING SYSTEM AND FOUND THE WIRING FOR THE BAGGAGE LIGHTS WIRING WAS PINCHED BETWEEN THE REMOVABLE BAGGAGE PANEL AND THE BAGGAGE STRUCTURE, THIS CAUSED THE WIRE TO CHAFE AND EVENTUALLY SHORT TO GROUND. THE WIRING FOR THE LIGHTING CANNOT BE EASILY CHECKED DURING THE INSTALLATION OF BAGGAGE PANELS. THE WIRING WAS REPAIRED AND ROUTED IN A WAY TO PREVENT FURTHER ISSUES. THE AIRCRAFT WAS RETURNED TO SERVICE.
